MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Codes Moisture Damage (1405); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On 17-sept-2019, the reporter contacted animas, alleging a casing/condition (case damage with moisture) issue.It was alleged that the battery compartment was damaged and that there was moisture in the pump.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 02-oct-2019 with the following findings: a visual inspection of the pump revealed the battery compartment was cracked below and above grip pad.A leak test was performed and a leak was identified in the battery compartment.The leak was due to a cracked pump case.Further investigation found moisture corrosion on the force sensor housing and inside the battery compartment.Unrelated to the original complaint, cracks also noted to the pump cover between the corner of lens and case seal, to the pump base between the case seal and keypad, and the cartridge compartment was found to be chipped and cracked.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9103734
Report Number2531779-2019-04794
Device Sequence Number16622571
Product Code LZG
UDI-Device Identifier10840406101010
UDI-Public10840406101010
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Was the Report Sent to FDA? Yes
Device Age34 MO
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight155